# SDR CA120408006

- Difficulty date: March 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,204 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Condition: Noisy
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) NOISE HEARD FROM HYDRAULIC SYSTEM WITH HELICOPTER AT GROUND IDLE.  HYDRAULIC RESEVOIR REPLACED.
